MathSciNet Relay Station
MathSciNet bibliographic data
MR335994 (49 #770) 34G05
Lasota, A.; Yorke, James A. The generic property of existence of solutions of differential equations in Banach space. J. Differential Equations 13 (1973), 1–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement